Alert archive / Florida / Small Craft Advisories in 2009
Small Craft Advisory 85, NWS Melbourne, FL
NWS Melbourne, FL issued this small craft advisory at Nov 25, 2009, 4:09 PM EST. It took effect at Nov 26, 2009, 7:00 PM EST. It was in force for 21 hr.
The area
The counties it named.
The facts
- Issued
- Nov 25, 2009, 4:09 PM EST (21:09 UTC)
- In effect from
- Nov 26, 2009, 7:00 PM EST
- Expired
- Nov 27, 2009, 4:27 PM EST
- In force
- 21 hr
- Issued by
- NWS Melbourne, FL
The text
As transmitted, in the capitals the NWS used until 2016.
518 WHUS72 KMLB 252109 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 409 PM EST WED NOV 25 2009 AMZ570-572-575-272115- /O.NEW.KMLB.SC.Y.0085.091127T0000Z-091128T0000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 409 PM EST WED NOV 25 2009 ...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THURSDAY TO 7 PM EST FRIDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 25 KNOTS WITH SEA HEIGHTS BUILDING TO 6 TO 8 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
4 follow-up statements
896 WHUS72 KMLB 270308 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1008 PM EST THU NOV 26 2009 AMZ550-552-555-271500- /O.EXB.KMLB.SC.Y.0085.000000T0000Z-091127T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1008 PM EST THU NOV 26 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 AM EST FRIDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 KNOTS WITH HIGHER GUSTS AND SEA HEIGHTS BUILDING TO 4 TO 6 FEET AWAY FROM THE COAST ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$ AMZ570-572-575-271500- /O.CON.KMLB.SC.Y.0085.000000T0000Z-091128T0000Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1008 PM EST THU NOV 26 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM EST FRIDAY... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 25 KNOTS WITH GUSTS TO 30 KNOTS AND SEA HEIGHTS BUILDING TO 6 TO 8 FEET ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS. MARINERS...ESPECIALLY THOSE THAT ARE INEXPERIENCED OR OPERATING SMALL VESSELS...MAY WISH TO POSTPONE TRIPS UNTIL CONDITIONS IMPROVE. && $$
178 WHUS72 KMLB 270915 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 414 AM EST FRI NOV 27 2009 AMZ570-572-575-271500- /O.EXT.KMLB.SC.Y.0085.000000T0000Z-091128T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 414 AM EST FRI NOV 27 2009 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM EST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 4 AM EST SATURDAY. $$ AMZ550-552-555-271500- /O.CON.KMLB.SC.Y.0085.000000T0000Z-091127T1500Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 414 AM EST FRI NOV 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS MORNING. $$
761 WHUS72 KMLB 271506 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 1006 AM EST FRI NOV 27 2009 AMZ550-552-555-272100- /O.EXP.KMLB.SC.Y.0085.000000T0000Z-091127T1500Z/ /O.NEW.KMLB.SC.Y.0086.091127T1600Z-091127T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 1006 AM EST FRI NOV 27 2009 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS EXTENDED THE SMALL CRAFT ADVISORY UNTIL 4 PM EST THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY NORTHWEST WINDS WILL RESULT IN HAZARDOUS SHORT PERIOD WAVES WITHIN A FEW MILES OF THE COAST INTO THE AFTERNOON HOURS. BOATERS SHOULD NOT VENTURE INTO THE OPEN ATLANTIC UNLESS THEY ARE CONFIDENT THEIR VESSEL IS SEAWORTHY. && $$ AMZ570-572-575-280300- /O.CON.KMLB.SC.Y.0085.000000T0000Z-091128T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 1006 AM EST FRI NOV 27 2009 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY NORTHWEST WINDS AT 15 TO 25 KNOTS WILL PRODUCE HAZARDOUS CONDITIONS THROUGH THE EVENING HOURS. BOATERS SHOULD NOT VENTURE INTO THE OPEN ATLANTIC UNLESS THEY ARE CONFIDENT THEIR VESSEL IS SEAWORTHY. && $$
149 WHUS72 KMLB 272127 MWWMLB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MELBOURNE FL 427 PM EST FRI NOV 27 2009 AMZ570-572-575-280900- /O.CAN.KMLB.SC.Y.0085.000000T0000Z-091128T0900Z/ /O.NEW.KMLB.SW.Y.0013.091127T2127Z-091128T0900Z/ WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- 427 PM EST FRI NOV 27 2009 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 4 AM EST SATURDAY... THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS FOR THE OFFSHORE WATERS... WHICH IS IN EFFECT UNTIL 4 AM EST SATURDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... GUSTY NORTHWEST WINDS AT 15 TO 25 KNOTS WILL PRODUCE HAZARDOUS CONDITIONS THROUGH THE EVENING HOURS. BOATERS SHOULD NOT VENTURE INTO THE OPEN ATLANTIC UNLESS THEY ARE CONFIDENT THEIR VESSEL IS SEAWORTHY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVE HEIGHTS OF 5 TO 7 FEET OR GREATER ARE EXPECTED WITH WINDS LESS THAN 20 KNOTS. && $$ AMZ550-552-555-272230- /O.EXP.KMLB.SC.Y.0086.000000T0000Z-091127T2100Z/ COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- 427 PM EST FRI NOV 27 2009 ...SMALL CRAFT ADVISORY HAS EXPIRED... THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. ALTHOUGHT THE SMALL CRAFT ADVISORY FOR THE NEARSHORE WATERS HAS BEEN CANCELLED SEAS TO 5 FEET WILL EXIST OVERNIGHT. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 25, 2:30 PM EST, 1 hour 39 minutes earlier.
Area forecast discussion, Nov 25, 2:30 PM EST, 1 hour 39 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
230 PM EST WED NOV 25 2009
.DISCUSSION...
...MUCH DRIER AND COOLER AIR MASS ARRIVES THANKSGIVING DAY...
TONIGHT-THANKSGIVING DAY...WINDS SHOW THAT FRONTAL BOUNDARY HAS
SHIFTED SOUTHWARDS THIS AFTERNOON...STRETCHING FROM FORT MEYERS
ACROSS LAKE OKEECHOBEE WITH NORTH-NORTHEAST WINDS BEHIND IT. SOME
DRIER HAIR HAS FILTERED INTO NORTH FLORIDA WITH DEWPOINTS DROPPING
INTO THE UPPER 50S...BUT THE DRIEST AIR REMAINS BACK OVER THE
PANHANDLE AND ALABAMA WHERE DEWPOINTS HAVE DROPPED INTO THE 40S IN
SOME PLACES. THE WEAK SFC LOW NOW TRANSITING S FL WILL CONTINUE TO
PULL INTO THE ATLANTIC THROUGH THE EVENING HOURS AS THE MID LEVEL
SHORTWAVE SWINGS ACROSS JUST BEHIND IT. AS IT PULLS OFF TO THE
NORTHEAST...IT WILL QUICKLY DRAG A MORE ROBUST COLD FRONT THROUGH
OVERNIGHT AND BRING IN THE DRIER AIR OFF TO OUR NORTH AND WEST.
WITH THE WARM FRONT/QUASI-STATIONARY BOUNDARY NOW TO OUR SOUTH...THE
MAIN FOCUS FOR PRECIP THE REMAINDER OF THIS AFTERNOON AND EVENING
WILL BE OVER SOUTH FLORIDA. THE TREASURE COAST WILL BE ON THE
NORTHERN EXTENT OF THE NEXT SLUG OF RAIN RADAR IS SHOWING MOVING
INTO THE SW FL COAST. TAPERED POPS FOR THIS EVENING FROM 30 FOR THE
I-4 CORRIDOR NORTH AND WEST...TO 60 OVER THE TREASURE COAST AND
OKEECHOBEE WHERE THE ADDITIONAL RAIN WILL PASS THROUGH THIS EVENING.
SOUTHERN AREAS STILL COULD SEE HEAVY RAIN WITHIN THE LARGER AREA OF
EMBEDDED LIGHT-MODERATE RAIN...AND THE POSSIBILITY FOR AN ISOLATED
TSTM...THOUGH THE CHANCES ARE RAPIDLY DIMINISHING. GIVEN THE
MOISTURE AND LOW CLOUDS ALREADY IN PLACE...THINK THAT WE WILL BE
ABLE TO PRODUCE PATCHY FOG OVERNIGHT WITH LOCALLY DENSE FOG AGAIN
TOWARDS SUNRISE. DRY AIR FILTERING INTO THE REGION THANKSGIVING
MORNING SHOULD QUICKLY CLEAR OUT MOST FOG/STRATUS.
SFC LOW IS PROGGED TO BE WELL NORTH OFFSHORE THE CAROLINA COAST BY
LATE MORNING...WITH THE COLD FRONT OVER SOUTH FLORIDA. HAVE CUT BACK
POPS TO 10 PERCENT FOR ALL BUT THE SOUTHERN FOUR COUNTIES WHERE
LINGERING MOISTURE IN THE VICINITY OF THE FRONT COULD BRING SOME
ISOLATED LIGHT MORNING SHOWERS. COLD AIR ADVECTION BEHIND THE FRONT
WILL OFFSET ANY SURFACE HEATING BROUGHT BY CLEARING SKIES.
TEMPERATURES WILL BE IN THE LOW 70S AS FAR SOUTH AS INDIAN
RIVER...WITH A SHARP GRADIENT TO NEAR 80 OVER THE FAR SOUTH.
THU NIGHT/FRI...A MUCH COOLER AND DRIER AIR MASS WILL ADVECT INTO
THE AREA AS A HIGH PRESSURE CENTER SINKS INTO THE SOUTHERN PLAINS
THEN SHIFTS EAST ALONG THE NORTH GULF COAST. MIN TEMPS FRI MORNING
RANGING FROM THE MID 40S IN THE NORTH TO THE LOWER 50S IN THE SOUTH
WILL ACTUALLY FEEL COLDER DUE TO NORTHWEST WINDS AT 10 TO 15 MPH AND
GUSTY. DAYTIME HIGHS SHOULD BE 65-70 DEGREES...5-10 DEGREES BELOW
NORMAL. SKIES WILL PROBABLY NOT BE CRYSTAL CLEAR DUE TO SOME
CIRRUS...BUT STILL AT LEAST PARTLY SUNNY.
(PREVIOUS DISCUSSION)
SAT/SUN...THE POST-FRONTAL H100-H85 RIDGE WILL PUSH ACROSS THE DEEP
S/GOMEX REGION THRU THE WEEKEND...MAINTAINING A COOL/DRY N/NWRLY
FLOW AND BLO CLIMO TEMPS ACROSS THE FL PENINSULA THRU SAT NIGHT. AS
THE RIDGE PUSHES OFF THE ERN SEABOARD ON SUN...WINDS WILL VEER
ONSHORE AND PUSH OCEAN MODIFIED AIR BACK ACROSS THE STATE...ALLOWING
TEMPS TO RECOVER BACK TO CLIMO NORMS.
MON/TUE...MID RANGE MODELS ARE DEVELOPING A STORM SYSTEM OVER THE
NATIONS MIDSECTION FROM A SHORT WAVE TROF CURRENTLY OVER THE NE
PAC. THE SOLUTION SEEMS REASONABLE GIVE THIS SYSTEM WILL HAVE THE
SUPPORT OF TWO STRONG H25 JET MAXES...ONE +140KT N OF HAWAII AND ONE
+180KT SOUTH OF THE ALEUTIANS. BOTH ECMWF/GFS MODES INDICATE THE
SYSTEM WILL CUTOFF TOWARD THE END OF THE FCST PD...BUT ALSO INDICATE
A STRONG BLOCKING RIDGE DEVELOPING OVER THE WRN ATLC. SUCH A WX
PATTERN WOULD INDICATE A SLOW MOVING COLD FRONT THRU THE DEEP SOUTH
WITH AN EXTENDED PD OF RAIN.
&&
.AVIATION...PREVAILING MVFR/IFR CIGS CONTINUING THROUGH THE
OVERNIGHT HOURS. AREAS OF IFR/PATCHY LIFR FOG DEVELOPING AFTER
26/03Z. DIR AIR FILTERING IN BEHIND COLD FRONTAL PASSAGE LATE
TONIGHT WILL QUICKLY SCOUR OUT MORNING FOG AFTER 16/13Z WITH PARTLY
CLOUDY SKIES TOMORROW. SCT SHRA WILL END FROM NW-SE AFTER 26/02Z.
&&
.MARINE...
TONIGHT/TOMORROW...WIND SHIFT ALREADY OCCURRING BEHIND BOUNDARY
OVER S FLORIDA WITH N-NW WINDS OVER NORTHERNMOST WATERS...W OVER
THE CENTRAL WATERS AND SOUTHEAST OVER THE SOUTHERNMOST WATERS.
OUTSIDE OF CONVECTIVE ACTIVITY...WINDS WILL REMAIN LIGHT AS SFC
LOW CENTER PASSES OVER SOUTHERN WATERS AND OFF TO THE NE THIS
EVENING. GUSTY NW WINDS 15KTS DEVELOPING BEHIND MAIN COLD FRONT
PASSAGE BY LATE TOMORROW AFTERNOON WITH SEAS QUICKLY BUILDING TO 6
FT OFFSHORE IN WIND CHOP.
THU NIGHT-FRI...STRONG AND GUSTY NORTHWEST WINDS WITH COLD
ADVECTION ARE INDICATED BY THE NAM/GFS OVERNIGHT. HIGH PRESSURE
CENTER HANGING BACK AROUND THE MISSISSIPPI DELTA SHOULD KEEP A
NORTH/NORTHWEST WIND FLOW NEAR 20 KNOTS EARLY FRI...THEN SLOWLY
DECREASING LATE IN THE DAY AS THE HIGH STARTS TO WEAKEN. HAVE
ISSUED AN ADVISORY FOR THE OVERNIGHT AND COVERING FRI.
SAT-SUN...HIGH PRESSURE CENTER IS FORECAST TO WEAKEN ALONG THE
GULF COAST WITH RIDGE AXIS SETTING UP TO OUR NORTH ON SUNDAY. THIS
WOULD BRING DIMINISHING NORTH WINDS SAT AND IT IS LOOKING LIKE A
RATHER LIGHT ONSHORE WIND FLOW FOR SUNDAY.
&&
.FIRE WEATHER...
FRI-SAT...LATEST MOS HAS RH VALUES A LITTLE BELOW 35 PERCENT ACROSS
THE NORTH. PRECIPITABLE WATER VALUES ARE FORECAST TO BE AROUND TWO
TENTHS OF AN INCH STARTING OUT FRI...SO WILL NEED TO MONITOR FOR
POSSIBLE WATCH.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 57 72 45 65 / 30 10 0 0
MCO 58 72 47 64 / 30 10 0 0
MLB 63 74 46 66 / 50 10 0 0
VRB 64 75 49 67 / 60 20 0 0
LEE 55 71 44 64 / 30 0 0 0
SFB 58 74 45 66 / 30 10 0 0
ORL 59 72 48 65 / 30 10 0 0
FPR 64 77 50 67 / 60 20 10 0
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
AM...SMALL CRAFT ADVISORY FROM 7 PM THURSDAY TO 7 PM EST FRIDAY FOR
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20
TO 60 NM OFFSHORE-WATERS FROM SEBASTIAN INLET TO JUPITER
INLET 20 TO 60 NM OFFSHORE-WATERS FROM VOLUSIA BREVARD
COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE.
&&
SHORT TERM/AVIATION...MOSES
LONG TERM....LASCODYHazardous weather outlook, Nov 25, 4:52 AM EST, 11 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MELBOURNE FL 452 AM EST WED NOV 25 2009 AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141- 144-147-252000- COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM- COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20 NM- COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM- WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM OFFSHORE- WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO 60 NM OFFSHORE- WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE- INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD- OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA- SOUTHERN LAKE-NORTHERN BREVARD- 452 AM EST WED NOV 25 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA. .DAY ONE...TODAY AND TONIGHT. ...THUNDERSTORM IMPACT... AMPLE MOISTURE...ALONG WITH A POTENT DISTURBANCE ALOFT APPROACHING FROM THE GULF OF MEXICO AND FOCUS FROM A SURFACE BOUNDARY DRIFTING OVER THE AREA WILL PRODUCE WIDESPREAD SHOWERS WITH EMBEDDED SCATTERED THUNDERSTORMS TODAY. IN ADDITION TO DANGEROUS CLOUD TO GROUND LIGHTNING STRIKES...A FEW OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WIND GUSTS OR ACQUIRING ROTATION...WHICH COULD PRODUCE A BRIEF FUNNEL CLOUD OR TORNADO. PERSON IN EAST CENTRAL FLORIDA SHOULD STAY INFORMED OF THE WEATHER TODAY. BE PREPARED TO MOVE INDOORS TO A PLACE OF SAFETY WELL IN ADVANCE OF STORMS. ...FLOOD IMPACT... VERY HEAVY DOWNPOURS CAN BE EXPECTED AS STORMS PASS. SOME LOCATIONS MAY HAVE MORE THAN ONE ROUND OF HEAVY RAIN MOVE THROUGH TODAY... RESULTING IN FLOODING OF LOW LYING OR POORLY DRAINED AREAS WITH RAINFALL TOTALS OF TWO TO THREE INCHES IN SPOTS. ...MARINE THUNDERSTORM GUST IMPACT... A FEW STORMS OVER THE MARINE AREAS MAY PRODUCE GUSTS IN EXCESS OF 34 KNOTS AND FREQUENT CLOUD TO WATER LIGHTNING STRIKES. ...WATERSPOUT IMPACT... MARINE INTERESTS SHOULD ALSO BE ALERT FOR THE POTENTIAL OF A FEW WATERSPOUTS TODAY. ...WIND AND SEA IMPACT... SMALL CRAFT SHOULD EXERCISE CAUTION OVER THE OFFSHORE WATERS FOR INCREASING WINDS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. MUCH DRIER AND COOLER AIR WILL SWEEP DOWN THE PENINSULA THANKSGIVING DAY. THIS WILL RESULT IN DETERIORATING BOATING CONDITIONS AND INCREASED FIRE CONCERNS DURING THE LATE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE IF NEEDED. GLITTO
Nearby
Small Craft Advisories in Florida, 2009Every small craft advisory in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.